MAUDE Adverse Event Report: BAYER MEDICAL CARE INC. STELLAT DUAL CT INJECTOR STELLAT DUAL CT INJECTOR STELLAT DUAL CT INJECTOR STELL; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC. STELLAT DUAL CT INJECTOR STELLAT DUAL CT INJECTOR STELLAT DUAL CT INJECTOR STELL; CT INJECTION SYSTEM
Model Number 85631829
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A bayer clinical compliance lead spoke to the customer who reported that this incident occurred due to a user error.Ct in contravention of explicit warnings/instructions from the stellant ct injection system operation manual, a student failed to prime the low-pressure connector tubing (lpct) prior to connecting to the patient.The customer took full responsibility for the alleged incident and confirmed that this incident was not due to a fault of the stellant injector and/or disposables.Consequently, they subsequently declined an injector check by bayer service.The site continues to use the injector after the reported event with no further issues reported.The stellant ct injection system operation manual cautions the user as follows: warning: air embolization can cause death or serious injury to the patient.Do not connect a patient to the injector until all trapped air has been cleared from the syringe and fluid path.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
Bayer medical care was notified of an alleged air injection that had occurred during a ct scan while the patient was connected to a medrad® stellant ct injection system (serial number (b)(6) ).Following the injection, an undisclosed amount of air was visualized on the displayed images.Although the patient was asymptomatic throughout the examination, the patient was transferred to the emergency department and underwent a chest-ray and lower extremity ultrasound for precaution/observation.The customer reported that they have not received any further information from the patient.

Brand Name
STELLAT DUAL CT INJECTOR STELLAT DUAL CT INJECTOR STELLAT DUAL CT INJECTOR STELL
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC.
one bayer drive
indianola PA 15051
Manufacturer Contact
diane eckert
one bayer drive
indianola, PA 15051
7249408677
MDR Report Key16820134
Report Number2520313-2023-00008
Device Sequence Number15227817
Product Code DXT
UDI-Device Identifier00616258020792
UDI-Public(01)00616258020792
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K192370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85631829
Device Catalogue NumberSCT FLEX
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date04/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2011
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLEX-150-SPK, LOT NUMBER 8623663.
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown